# SDR AWXA200301014

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 44,459 hours, 50,495 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052200
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK CORROSION WAS FOUND ON NR 1 PYLON TRAILING EDGE FAIRING INBOARD SKIN, PYLON STA 8370 TO 9278.  MAINTENANCE REMOVED CORROSION ON NR 1 PYLON TRAILING EDGE FAIRING INBOARD SKIN AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED DAMAGED SKIN PYLON STA 8370 TO 9278; UPON FURTHER INSPECTION FOUND CRACKED LOWER RIB; REMOVED CRACKED RIB; FABRICATED NEW REPLACEMENT SKIN AND LOWER RIB; INSTALLED REPAIR PARTS IAW A320 SRM 51-42-11 PG 7-12, FIG 2.
